# SDR 4DPA2021050400001

- Difficulty date: May 4, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N252JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145276
- Aircraft time: 33,654 hours, 30,430 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat Frame
- Part number: 41042002109
- Part serial: SEEITEM4
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAD 3 EACH SINGLE SEAT PN 41042002-109 SN 03396,03397 & 03393 CRACKED ON SEAT FRAME BELOW AISLE ARMREST
